Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Quasi-tridiagonal matrices and type-insensitive difference equations

Author: Samuel Schechter
Journal: Quart. Appl. Math. 18 (1960), 285-295
MSC: Primary 65.00
DOI: https://doi.org/10.1090/qam/114309
MathSciNet review: 114309
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. K. Chu, Type-insensitive finite difference schemes, Thesis, Ph.D. New York University, Dec. 1958 MR 2615629
  • [2] A. F. Cornock, The numerical solution of Poisson's and the bi-harmonic equations by matrices, Proc. Cambridge Phil. Soc. 50, 524-535 (1954) MR 0063787
  • [3] V. N. Faddeeva, Computational methods of linear algebra, Dover Publications, Inc., New York, 1959 p. 20 MR 0100344
  • [4] O. Karlqvist, Numerical solution of elliptic differential equations, Tellus 4, 374-384 (1952) MR 0057037
  • [5] K. O. Friedrichs, Symmetric positive linear differential equations, Communs. Pure Appl. Math. 11, 333-418 (1958) MR 0100718
  • [6] J. A. Nohel and W. P. Timlake, Higher order differences in the numerical solution of two-dimensional neutron diffusion equations, Proc. of the Second Intl. Conf. on the Peaceful Uses of Atomic Energy, Geneva, 1958
  • [7] M. L. Potters, A matrix method for solution of a linear second order differential equation in two variables, Mathematish-Centrum Amsterdam, MR-19, (1955) MR 0068097
  • [8] L. H. Thomas, Elliptic problems in linear differential equations over a network, mimeographed notes

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

DOI: https://doi.org/10.1090/qam/114309
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society